# SDR CA100924009

- Difficulty date: September 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 10,803 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: TA201TWB
- Condition: Failed
- Location: Nav Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING RUN-UP, AMPS FULL LOAD CHECK, SPARKS WERE SEEN FROM PILOTS SIDE WHEN LIGHTS SWITCHED ON.  FAINT ODOR OF SMOKE AND NAV. LIGHT C/B POPPED. TURNED LIGHT SWITCH OFF. SPARKS SEEN FROM PARKING BRAKE AREA.  ACFT RETURNED TO RAMP W/O FURTHER PROBLEMS.  MX FOUND THE NAV LIGHT SWITCH (PN:TA201-TW-B/ALT.: S2160-1) UNSERVICEABLE.  SWITCH REPLACED IAW INTERNAL WORK PROCEDURES. TESTED UNDER FULL LOAD AND FOUND SERVICEABLE.
